A sustainability condition for stochastic forest model

Tôn Viêt Ta, Linh Thi Hoai Nguyen, Atsushi Yagiz

Research output: Contribution to journalArticle

Abstract

A stochastic forest model of young and old age class trees is studied. First, we prove existence, uniqueness and boundedness of global nonne-gative solutions. Second, we investigate asymptotic behavior of solutions by giving a sufficient condition for sustainability of the forest. Under this condi-tion, we show existence of a Borel invariant measure. Third, we present several sufficient conditions for decline of the forest. Finally, we give some numerical examples.

Original languageEnglish
Pages (from-to)699-718
Number of pages20
JournalCommunications on Pure and Applied Analysis
Volume16
Issue number2
DOIs
Publication statusPublished - Mar 2017

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A sustainability condition for stochastic forest model'. Together they form a unique fingerprint.

  • Cite this